Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  choline?
Posted by: trish44, Tuesday, January 16, 2007, 2:55pm
What amount would be a good supplement of choline be?  I need a memory assist.  Is there an other that would be better?  All of a sudden, I cannot remember things, short term it seems.  It is frightening my daughter.  She thinks that my thyroid might be the problem.  Used to take it, but my last year's blood test showed normal....
Posted by: Lola, Tuesday, January 16, 2007, 3:16pm; Reply: 1
try attentia
http://www.4yourtype.com/prodinfo.asp?number=NP038
http://www.dadamo.com/protocols/13.html
look into this protocol
Posted by: trish44, Tuesday, January 16, 2007, 5:48pm; Reply: 2
Thanks Lola, come to think of it...I was taking NADH last summer, and felt sharp.  When it ran out, I did not order any more.  I will plan on getting the catechol, too.  Already doing the poly O and folic.  I just do not like this blank feeling that comes over my thinking at times.
Posted by: NewHampshireGirl, Tuesday, January 16, 2007, 6:40pm; Reply: 3
Oh, how well I understand about memory vs. thyroid meds!!  It can be very scary when I can't come up with the right words.  Just common words to use in the right place, not any complicated words.  With me, my thyroid med has to be a little on the high side.  Even in playing the piano I notice the difference.  I absolutely do not like having anything wrong with my memory or with slow-thinking!!

Your daughter may be on the right track.
Posted by: Elizabeth, Tuesday, January 16, 2007, 9:41pm; Reply: 4
Also, if by chance you are losing weight, estrogen is stored in fat, released as you lose weight, and an excess estrogen balance (even from just what you are used to) can produce temporary fog, as can candida (which can easily pop up if you are gaining weight).  Just a little reminder for balance--that I have needed to recall myself recently.
Posted by: trish44, Saturday, January 20, 2007, 12:19pm; Reply: 5
Good information.  Yes, it did seem to start after I lost some weight.  Then in December I gained about ten pounds, and now it seems worse.  I have to pick up my thyroid meds, and will see how that goes.  Interesting about the estrogen.  I am also wondering if I had chemicals from the chemotherapy stored in the fat, and that too is causing this problem.  Yuck.  
Print page generated: Tuesday, September 2, 2014, 9:47am